# SDR ABXA020334

- Difficulty date: November 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 39132491
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR, #2 BEAM FORWARD END FITTING WAS CRACKED. REPLACED AFT LOWER CARGO DOOR IAW DC-9 MM AND NON ROUTINE #0345.
